# SDR IPXA2021050468973

- Difficulty date: May 4, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,973 hours, 14,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BATT / LOW ON PREFLIGHT.   ACCOMPLISHED M743368 ASSIGNED PLACARD INSTALLED.REPLACED EMERGENCY BATTERY REF AMM 33-51-01-000-802, OPS CK GOOD. REVERSED DMP.
